# SDR SWAA2024041057419

- Difficulty date: February 29, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT 2024-165485<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:A23325654;DUE DATE:03-JAN-25;[02] TOOL USED ON STEP 4; RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1753759; CAL DUE DATE: 12-APR-24;[03] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-800 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975
